# SDR FDEA201302060288

- Difficulty date: February 6, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 40,849 hours, 14,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2901115300100
- Condition: Delaminated
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG BAY LT AFT WALKWAY PANEL 148 BF HAS 60 SQ" AREA OF DELAMINATION.  FABRICATED REPLACEMENT PANEL 148 BF IAW DWG SRZ 25-005, REV J.
